Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$L_p$-norm uniform distribution

Authors: D. Song and A. K. Gupta
Journal: Proc. Amer. Math. Soc. 125 (1997), 595-601
MSC (1991): Primary 62H10
MathSciNet review: 1396997
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the $L_p$-norm uniform distribution, which is a generalization of the uniform distribution studied by Cambanis, Huang, and Simon (1981), is defined for any $p>0$. Then its marginal distributions and order statistics are studied.

References [Enhancements On Off] (What's this?)

  • 1. G. E. P. Box and G. C. Tiao, A further look at robustness via Bayes's theorem, Biometrika 49 (1962), 419-432. MR 28:680
  • 2. S. Cambanis, S. Huang, and G. Simons, On the theory of elliptically contoured distributions, J. Multivariate Anal. 11 (1981), 368-385. MR 83a:60023
  • 3. K. T. Fang, S. Kotz and K. W. Ng, Symmetric Multivariate and Related Distributions, Chapman and Hall, New York, 1990. MR 91i:62070
  • 4. I. R. Goodman and S. Kotz, Multivariate $\theta $-generalized normal distributions, J. Multivariate Anal. 3 (1973), 204-219. MR 48:7338
  • 5. A. K. Gupta and T. Varga, Elliptically Contoured Models in Statistics, Kluwer, Dordrecht, 1993. MR 95a:62038
  • 6. Y. Kuwana and T. Kariya, LBI tests for multivariate normality in exponential power distributions, J. Multivariate Anal. 39 (1991), 117-134. MR 93a:62087
  • 7. R. J. Muirhead, Aspects of Multivariate Statistical Theory, Wiley, New York, 1982. MR 84c:62073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 62H10

Retrieve articles in all journals with MSC (1991): 62H10

Additional Information

D. Song
Affiliation: Department of Mathematics and Computer Science, Ohio Northern University, Ada, Ohio 45810

A. K. Gupta
Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0001

Received by editor(s): July 20, 1995
Communicated by: Wei-Yin Loh
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society